# SDR TWAA9902204

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 214
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CHAIR TRACK AT STA 214, RBL 44 WITH CORROSION AND DEEP PITTING.  INSTALLED NEW TRACK SECTION FROM STA 200 TO 265, INSTALLED (P/N C03580-4) PER DOUGLAS PRINT 5910820.
